PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics and Stochastic Analysis
Volume
12
Article Title
On nonlocal problems for ordinary differential equations and on a nonlocal parabolic transmission problem
List of Authors
  • M. Denche
Article ID
241293
Article Type
No. of Pages
13 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
3 July 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$